Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 81, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 8, 2008, 8:54 PM CDT for Custer County, Roger Mills County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 8:54 PM CDT (01:54 UTC)
- Expired
- Jun 8, 2008, 9:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1244 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 090154 TOROUN OKC039-129-090230- /O.NEW.KOUN.TO.W.0081.080609T0154Z-080609T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 854 PM CDT SUN JUN 8 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... WESTERN CUSTER COUNTY IN WESTERN OKLAHOMA... EASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA... * UNTIL 930 PM CDT * AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTHWEST OF HAMMON...MOVING EAST-NORTHEAST AT 43 MPH. * LOCATIONS IN THE WARNING INCLUDE FOSS RESERVOIR AND HAMMON. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. LAT...LON 3576 9932 3555 9918 3550 9957 3557 9963 TIME...MOT...LOC 0154Z 248DEG 38KT 3556 9953 $$
3 follow-up statements
000
WWUS54 KOUN 090203
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT SUN JUN 8 2008
OKC039-129-090230-
/O.CON.KOUN.TO.W.0081.000000T0000Z-080609T0230Z/
ROGER MILLS OK-CUSTER OK-
904 PM CDT SUN JUN 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WESTERN
CUSTER AND EASTERN ROGER MILLS COUNTIES...
AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST
OF HAMMON...MOVING EAST AT 34 MPH.
* LOCATIONS IN THE WARNING INCLUDE FOSS RESERVOIR AND HAMMON.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3576 9932 3573 9930 3572 9930 3572 9929
3555 9918 3551 9954 3558 9959
TIME...MOT...LOC 0204Z 264DEG 29KT 3556 9943
$$000
WWUS54 KOUN 090218
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT SUN JUN 8 2008
OKC129-090228-
/O.CAN.KOUN.TO.W.0081.000000T0000Z-080609T0230Z/
ROGER MILLS OK-
918 PM CDT SUN JUN 8 2008
...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN ROGER MILLS
COUNTY...
LAT...LON 3576 9932 3572 9930 3572 9929 3555 9918
3553 9936 3555 9936 3556 9937 3572 9938
TIME...MOT...LOC 0218Z 267DEG 29KT 3556 9929
$$
OKC039-090230-
/O.CON.KOUN.TO.W.0081.000000T0000Z-080609T0230Z/
CUSTER OK-
918 PM CDT SUN JUN 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WESTERN
CUSTER COUNTY...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
FOSS RESERVOIR...MOVING EAST AT 34 MPH.
* LOCATIONS IN THE WARNING INCLUDE FOSS RESERVOIR.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3576 9932 3572 9930 3572 9929 3555 9918
3553 9936 3555 9936 3556 9937 3572 9938
TIME...MOT...LOC 0218Z 267DEG 29KT 3556 9929
$$000
WWUS54 KOUN 090225
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT SUN JUN 8 2008
OKC039-090233-
/O.EXP.KOUN.TO.W.0081.000000T0000Z-080609T0230Z/
CUSTER OK-
923 PM CDT SUN JUN 8 2008
...THE TORNADO WARNING FOR WESTERN CUSTER COUNTY EXPIRES AT 930 PM
CDT...
THE TORNADO WARNING FOR WESTERN CUSTER COUNTY WILL BE ALLOWED TO
EXPIRE AT 930 PM AS THE TORNADO THREAT HAS DIMINISHED. HOWEVER...A
SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN PORTIONS OF CUSTER
COUNTY THROUGH 10 PM. DESTRUCTIVE HAIL AND DAMAGING WIND GUSTS ARE
STILL LIKELY WITH THE STORMS THAT EXTEND FROM FOSS RESERVOIR AND
MOOREWOOD...BACK THROUGH STRONG CITY AND REYDON.
LAT...LON 3576 9932 3572 9930 3572 9929 3555 9918
3553 9936 3555 9936 3556 9937 3572 9938
TIME...MOT...LOC 0223Z 267DEG 29KT 3556 9924
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:19 PM CDT, 6 hours 35 minutes earlier.
Area forecast discussion, Jun 8, 2:19 PM CDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT SUN JUN 8 2008
.DISCUSSION...
FRONT IS SLOWLY MOVING THROUGH NORTHWEST OKLAHOMA IN REGIONS WHERE
LAPSE RATES ARE MORE SUPPORTIVE FOR THUNDERSTORMS THAN FARTHER
EAST. STORMS WILL LIKELY FORM THIS AFTERNOON ALONG THE FRONT BUT
THROUGH THE EVENING THE EVOLUTION TO A VERY HEAVY RAIN PRODUCING
MCS IS EXPECTED. THE FLASH FLOOD WATCH REMAINS EFFECTIVE FOR
NORTHWEST AND NORTH CENTRAL OKLAHOMA. FLOODING RAINS ARE LIKELY IN
THE NORTH CENTRAL CONSIDERING THE WET CONDITIONS THERE.
THE FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY WITH SHOWERS
THEN CLOUDS IN THE AFTERMATH OF THE MCS. FURTHER SHOWERS AND
THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND SOUTHERN OKLAHOMA
ALONG THE BOUNDARY. ONCE THE UPPER TROUGH CLEARS AND AFTER A FEW
HOT AND HUMID DAYS MID-WEEK...ANOTHER SIMILAR SYSTEM IS EXPECTED
LATE WEDNESDAY OR THURSDAY. ANOTHER MCS EVENT COULD BE SHAPING UP
FOR EARLY FRIDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 66 76 59 87 / 60 70 20 0
HOBART OK 65 78 59 89 / 60 50 10 0
WICHITA FALLS TX 71 81 64 90 / 40 60 30 10
GAGE OK 56 80 56 91 / 70 30 0 10
PONCA CITY OK 64 78 57 87 / 80 50 10 0
DURANT OK 73 84 67 88 / 20 60 50 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR OKZ004>015.
TX...NONE.
&&
99/99Hazardous weather outlook, Jun 8, 11:45 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008
OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON. MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S. DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.
THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES. BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS. STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE. AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.In the hours before
Special weather statement, Jun 8, 7:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 749 PM CDT SUN JUN 8 2008 OKZ015>018-090115- DEWEY OK-BLAINE OK-KINGFISHER OK-CUSTER OK- 749 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CUSTER...DEWEY AND KINGFISHER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 17 MILES NORTH OF SOUTHARD TO 21 MILES WEST OF PUTNAM AT 749 PM CDT...MOVING EAST AT 38 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN BLAINE...CUSTER...DEWEY AND KINGFISHER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Local storm report, Jun 8, 8:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 E MENO 36.39N 98.12W
06/08/2008 E62 MPH MAJOR OK MESONET
&&
TAYLORSpecial weather statement, Jun 8, 8:12 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 812 PM CDT SUN JUN 8 2008 OKZ013-090130- NOBLE OK- 812 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY. A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 32 MILES NORTHWEST OF CERES TO 44 MILES WEST OF CERES AT 812 PM CDT...MOVING EAST AT 58 MPH. PEOPLE IN NOBLE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Special weather statement, Jun 8, 8:13 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 813 PM CDT SUN JUN 8 2008 OKZ015>018-090145- DEWEY OK-BLAINE OK-KINGFISHER OK-CUSTER OK- 813 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CUSTER...DEWEY AND KINGFISHER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15 MILES NORTHWEST OF HENNESSEY TO 6 MILES NORTHWEST OF BUTLER AT 813 PM CDT...MOVING EAST AT 48 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN BLAINE...CUSTER...DEWEY AND KINGFISHER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Special weather statement, Jun 8, 8:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 836 PM CDT SUN JUN 8 2008 OKZ017>019-024-090200- BLAINE OK-LOGAN OK-KINGFISHER OK-CANADIAN OK- 836 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN... KINGFISHER AND LOGAN COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 22 MILES NORTHEAST OF HENNESSEY TO 4 MILES EAST OF WATONGA AT 836 PM CDT...MOVING SOUTHEAST AT 29 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN BLAINE...CANADIAN...KINGFISHER AND LOGAN COUNTIES... INCLUDING THE CITY OF KINGFISHER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Local storm report, Jun 8, 8:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
06/08/2008 M58 MPH GARFIELD OK OTHER FEDERAL
&&
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 52 min |
| Jun 8, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Jun 8, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major, Woods | 24 min |
| Jun 8, 7:29 PM CDT | Tornado Warning | OUN | Roger Mills | 31 min |
| Jun 8, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 50 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 55 min |
| Jun 8, 8:01 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 29 min |
| Jun 8, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 36 min |
| Jun 8, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 43 min |
| Jun 8, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 36 min |
| Jun 8, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Jun 8, 8:59 PM CDT | Flash Flood Warning | OUN | Custer, Dewey, Roger Mills | 3 hr |
| Jun 8, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 44 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 29 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 35 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Jun 8, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 33 min |
| Jun 8, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 49 min |
| Jun 8, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Jun 8, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 38 min |
| Jun 8, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 39 min |
| Jun 8, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 31 min |
| Jun 8, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 40 min |
| Jun 8, 11:53 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| Jun 9, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 42 min |
| Jun 9, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Jun 9, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 42 min |
| Jun 9, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 43 min |
| Jun 9, 1:26 AM CDT | Flash Flood Warning | OUN | Garfield, Major | 6 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 56 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 43 min |
| Jun 9, 2:31 AM CDT | Tornado Warning | OUN | Canadian | 29 min |
| Jun 9, 2:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 49 min |
| Jun 9, 2:51 AM CDT | Flash Flood Warning | OUN | Garfield, Noble | 6 hr |
| Jun 9, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Jun 9, 4:01 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Jun 9, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 48 min |
| Jun 9, 5:50 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 115 min |
| Jun 9, 7:27 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 25 hr |
| Jun 9, 7:33 AM CDT | River Flood Warning | OUN | Custer, Roger Mills | 13 hr |
| Jun 9, 8:01 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| Jun 9, 8:26 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 9, 8:38 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 44 hr |
| Jun 9, 8:52 AM CDT | Areal Flood Warning | OUN | Garfield, Major, Noble | 6 hr |
| Jun 9, 9:08 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jun 9, 9:20 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 9, 9:57 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 9, 10:58 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 14 hr |
| Jun 9, 11:27 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray | 3 hr |
| Jun 9, 11:47 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 6 hr |
| Jun 9, 12:36 PM CDT | Areal Flood Warning | OUN | Atoka, Carter, Garvin, Johnston, Murray | 6 hr |
| Jun 9, 12:50 PM CDT | River Flood Warning | OUN | Oklahoma | 8 hr |
| Jun 9, 2:04 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 7 hr |
| Jun 9, 2:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 14 hr |
| Jun 9, 5:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.